Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Suffering from acne. Taking Isotret, trtenin. Have big lumps in neck

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5793 Questions
Hi Dr,

Age: 30
Height: 6`
Weight: 72

Apparently i have been suffering from acne from past 10 years.
The problem is, it reduces for once but then re-occurs.

I Have been consulting the same Dr. since 6 years.
That does tell i probably should have changed the Doc, but she is a very trustable and reputed doc.

However, This is my medical history:
I used to get acne on my forehead in the late teens and then on my cheeks.

In the last few years it started occurring on my back. Though this acne is something i get rarely , the problem im facing is that the dark mark that stays behind when a acne breaks or even if it does not, the marks ofr the dark brown scar stays behind.

The new trouble im facing is that if I shave , i tend to get these big lumps that starts appearing on the neck. this is a bit painful.

So i ve been using Pro-Active Acne solution from past 6 months & the skin is better on the face.

I ve been prescribed with following medicines.
1.> Isotret 20mg, daily once in the night.
2.> Trtenin for the back.

Posted Sun, 27 Oct 2013 in Acne
Answered by Dr. Rahul Kumar 7 hours later
Brief Answer:
peels may be required

Detailed Answer:
Thanks for the query
The treatment given to you is correct.
However in many people the acne it resistant.
I would like to know, have you been advised peels any time.
If yes what peels have you used.
Let me know so I can guide you further.
waiting for your response.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor